J. Phys. I France
Volume 2, Numéro 1, January 1992
Page(s) 15 - 22
DOI: 10.1051/jp1:1992120
J. Phys. I France 2 (1992) 15-22

A simple model for shapes of vesicles in two dimensions

A. H. Romero

HLRZ, KFA Jülich, Postfach 1913, D-5170 Jülich, Germany

(Received 12 August 1991, accepted in final form 24 September 1991)

The statistical mechanics of vesicles is not yet well understood. We consider a simple stochastic model, the Vesicles-Ising-Droplet-Model, on a two dimensional lattice, to obtain shapes that can be compared to the experimentally observed shapes. We present the model with constant surface and some results, that are in agreement with what is known for real vesicles and we study their phase diagram.

© Les Editions de Physique 1992